The classes of univalent functions connected with homographies

Tom 55 / 1991

Kajetan Tochowicz Annales Polonici Mathematici 55 (1991), 349-355 DOI: 10.4064/ap-55-1-349-355

Streszczenie

We define some new classes of univalent functions. The Schiffer differential equations are obtained for extremal functions from some of these classes.

Autorzy

  • Kajetan Tochowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek